| Catalog Number |
367922 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.5.Pma / 510(k)#: k945952, k901449.D.1.Medical device brand name: bd vacutainer® sodium fluoride 10mg potassium oxalate 8 mg (fx) blood collection tubes.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that when using bd vacutainer® sodium fluoride 10mg potassium oxalate 8 mg (fx) blood collection tubes the tubes are underfilling.Recollections were required.There was no other health impact or consequences reported.
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples, but 6 photos were provided for investigation.The photos were reviewed and the indicated failure mode for underfill was observed.100 retention samples from bd inventory were visually inspected with no issues observed.Additionally, 10 retain samples were functionally tested and all tubes performed within specification.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for underfill based on the photos provided.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description